# SDR JJBA20240916001

- Difficulty date: June 2, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 39,743 hours, 26,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FLOOR PROXIMITY LIGHT COVER PN SG9632 TO BE CRACKED. REPLACED RH FLOOR PROXIMITY LIGHT COVER.
